Medised For Children

 
  • Overview

Overview

Information specific to: Medised For Children.

About Medised For Children and how it works

This medicine helps relieve mild to moderate pain such as headache, toothache, sore throat; and runny nose, sneezing, aches, pain and fever associated with colds and flu in children aged 6-12 years. The main ingredients in this medicine are paracetamol and diphenhydramine which work together to help relieve pain and aid a restful sleep. Paracetamol is a pain killer and helps relieve pain and fever. Diphenhydramine is an antihistamine which works by blocking the effects of histamine and causes drowsiness.

This medicine is available in the form of a liquid that is taken by mouth.

This medicine contains paracetamol. Do not give this medicine to a child who is already taking other medicines containing paracetamol. Do not give this medicine to make a child sleep.

Consult the child’s doctor if symptoms do not improve after taking this medicine for three days, or if they get worse during treatment with this medicine.

Before using Medised For Children

This medicine may not be suitable for everyone and some people must never have it. Check the leaflet that comes with your medicine to make sure that the medicine is suitable before having it.

Always get advice from a healthcare professional before having this medicine if this medicine is for someone who:

  • is allergic or sensitive to or has had a reaction to any of the ingredients in the medicine
  • is a child under six years of age
  • has epilepsy
  • has liver problems
  • has kidney problems
  • has prostatic hypertrophy
  • has urinary retention
  • is prone to closed-angle glaucoma
  • is taking other medicines that contain paracetamol

Medicines interactions

If you are taking more than one medicine they may interact with each other. Before giving this medicine consult your doctor or pharmacist if your child is taking or has recently taken any other medicines including vitamins, supplements and herbal or complementary preparations.

The following medicines may interact with this medicine:

  • monoamine oxidase inhibitors - do not take this medicine if you are currently taking these medicines or have taken them within the last 14 days
  • other medicines that contain paracetamol
  • other cough and cold medicines
  • metoclopramide
  • domperidone
  • cholestyramine
  • anticoagulants such as warfarin
  • monoamine oxidase inhibitors
  • medicines that induce liver enzymes such as anticonvulsants, and oral contraceptives,
  • central nervous system depressants such as barbiturates, hypnotics, anxiolytics, sedatives, opioid analgesics and antipsychotics
  • antimuscarinic medicines such as atropine or tricyclic antidepressants

Possible side effects of Medised For Children

Most medicines can cause some side-effects but not everyone having the same medicine will get the same side-effects.

The following side-effects have been associated with people taking this medicine:

  • hypersensitivity reactions such as skin rashes
  • blood and bone marrow problems
  • liver problems
  • drowsiness
  • paradoxical stimulation
  • headache
  • difficulty in co-ordinating movement
  • urinary retention
  • dry mouth
  • blurred vision
  • thickened respiratory tract secretions
  • gastrointestinal disturbances
  • low blood pressure
  • extrapyramidal effects
  • dizziness
  • confusion
  • depression
  • sleep disturbances
  • tremor
  • convulsions
  • palpitations
  • irregular heart beats

Pregnancy and breast-feeding

If you are trying to become pregnant, are pregnant, or are breast-feeding, you should seek medical advice before taking this medicine.

Other important information

Make sure that you read the leaflet that comes with your medicine to check what dose you should give and if there is anything that you need to do if you give more than the recommended dose. If you are in any doubt about whether this medicine is suitable for your child, speak to the doctor or pharmacist.

Seek immediate medical advice if your child accidentally has an extra dose of this medicine even if they feel and look well.

This medicine causes effects such as drowsiness, dizziness, or blurred vision and may affect the ability to perform certain activities. Make sure you know how this medicine affects your child before they undertake any activity that requires them to be alert.

This may interact with alcohol.

Keep all medicines out of the sight and reach of children.

Content provided by Datapharm